Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 931937, 14 pages
http://dx.doi.org/10.1155/2014/931937
Research Article

Spaces of Several Real Variables

Department of Mathematics, Shantou University, Shantou 515063, China

Received 6 March 2014; Accepted 28 April 2014; Published 14 May 2014

Academic Editor: Wenchang Sun

Copyright © 2014 Guanlong Bao and Hasi Wulan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. John and L. Nirenberg, “On functions of bounded mean oscillation,” Communications on Pure and Applied Mathematics, vol. 14, pp. 415–426, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Fefferman, “Characterizations of bounded mean oscillation,” Bulletin of the American Mathematical Society, vol. 77, pp. 587–588, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. R. Coifman and R. Rochberg, “Another characterization of BMO,” Proceedings of the American Mathematical Society, vol. 79, no. 2, pp. 249–254, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. R. Coifman, R. Rochberg, and G. Weiss, “Factorization theorems for Hardy spaces in several variables,” Annals of Mathematics, vol. 103, no. 3, pp. 611–635, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Leutwiler, “On BMO and the torsion function,” in Complex Analysis, pp. 157–179, Birkhäuser, Basel, Switzerland, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Meyer, Wavelets and Operators, vol. 37 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1992. View at MathSciNet
  8. U. Neri, “Some properties of functions with bounded mean oscillation,” Studia Mathematica, vol. 61, no. 1, pp. 63–75, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  10. M. Essén, S. Janson, L. Peng, and J. Xiao, “𝒬 spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575–615, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Essén and H. Wulan, “On analytic and meromorphic functions and spaces of 𝒬K-type,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1233–1258, 2002. View at Google Scholar · View at MathSciNet
  12. M. Essén, H. Wulan, and J. Xiao, “Several function-theoretic characterizations of Möbius invariant 𝒬K spaces,” Journal of Functional Analysis, vol. 230, no. 1, pp. 78–115, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Wulan and P. Wu, “Characterizations of 𝒬T spaces,” Journal of Mathematical Analysis and Applications, vol. 254, no. 2, pp. 484–497, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Wulan and K. Zhu, “Lacunary series in 𝒬K spaces,” Studia Mathematica, vol. 178, no. 3, pp. 217–230, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Wulan and J. Zhou, “Decomposition theorems for 𝒬K spaces and applications,” Forum Mathematicum, vol. 26, no. 2, pp. 467–495, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Xiao, “A sharp Sobolev trace inequality for the fractional-order derivatives,” Bulletin des Sciences Mathématiques, vol. 130, no. 1, pp. 87–96, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. N. Trefethen and D. Bau III, Numerical Linear Algebra, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific Publishing, River Edge, NJ, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. A. Stegenga, “Multipliers of the Dirichlet space,” Illinois Journal of Mathematics, vol. 24, no. 1, pp. 113–139, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet